# SDR GTIA2023031037027

- Difficulty date: March 9, 2023
- Submitted: March 11, 2023
- Operation: Air carrier
- Aircraft: N647NK
- Make and model: Airbus A320-232
- Aircraft serial: 7635
- Aircraft time: 20,281 hours, 9,106 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: 321431
- Part serial: 873097
- Condition: Inoperative
- Location: 11wl
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU - EMERGENCY POWER SUPPLY UNIT 11WL INOP -  SDR REQUIRED.-SDR 2824488-2 GENERATED FOR EPSU AT POSITION 11WL. NO FURTHER ACTION REQUIRED. REFERENCE AEROMAN NR 2023-47432 ON W/O 2013 74 / 1.
